Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 10, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Nov 30, 2016, 5:25 AM EST for Anderson County, Campbell County, Morgan County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 5:25 AM EST (10:25 UTC)
- Expired
- Nov 30, 2016, 8:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TN, Campbell County, TN, Morgan County, TN
The radar
The Knoxville radar (KMRX), 88 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WGUS54 KMRX 301025
FFWMRX
TNC001-013-129-301330-
/O.NEW.KMRX.FF.W.0010.161130T1025Z-161130T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
525 AM EST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
NORTHWESTERN ANDERSON COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN MORGAN COUNTY IN EASTERN TENNESSEE...
* UNTIL 830 AM EST
* AT 524 AM EST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE
ALREADY FALLEN OVER A WIDESPREAD AREA...WITH LOCALIZED AMOUNTS UP
TO SIX INCHES! FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARTBURG...OLIVER SPRINGS...JACKSBORO...CARYVILLE...LAKE CITY...
NORRIS...OAKDALE...COVE LAKE S.P....FROZEN HEAD S.P....COALFIELD...
PETROS...DISNEY...ROSEDALE AND NORRIS DAM S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3633 8419 3622 8406 3598 8446 3598 8449
3597 8454 3608 8462 3618 8445 3616 8444
3617 8440 3620 8439 3621 8437 3622 8437
$$
AMP.231 follow-up statement
420
WGUS74 KMRX 301205
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
705 AM EST WED NOV 30 2016
TNC001-013-129-301330-
/O.CON.KMRX.FF.W.0010.000000T0000Z-161130T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL TN-ANDERSON TN-MORGAN TN-
705 AM EST WED NOV 30 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM EST FOR
SOUTHWESTERN CAMPBELL...NORTHWESTERN ANDERSON AND SOUTHEASTERN MORGAN
COUNTIES...
AT 705 AM EST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY...OR HAS ALRAEDY BEGUN! BETWEEN 3 TO 6 INCHES OF RAIN HAS
FALLEN OVER THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARTBURG...OLIVER SPRINGS...JACKSBORO...CARYVILLE...LAKE CITY...
NORRIS...OAKDALE...COVE LAKE S.P....FROZEN HEAD S.P....COALFIELD...
PETROS...DISNEY...ROSEDALE AND NORRIS DAM S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3633 8419 3622 8406 3598 8446 3598 8449
3597 8454 3608 8462 3618 8445 3616 8444
3617 8440 3620 8439 3621 8437 3622 8437
$$
AMP.23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 4:29 AM EST, 56 minutes earlier.
Area forecast discussion, Nov 30, 4:29 AM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
429 AM EST Wed Nov 30 2016
.SHORT TERM (Today)...
Strong low level southerly winds coupled with a very moist boundary
layer having dewpoints into the middle 60s and MLCAPE values of
250-500 are supporting severe storm activity across the area this
morning. Expect this to continue at least into the late morning
until the 850 mb jet finally lifts NE of the area.
Coupled with the ongoing severe threat, excessive rainfall remains
a serious issue with radar estimated totals already reaching to
near 3 inches in spots and a rather large swath of 1-2 inches
extending NE along the I-75 corridor. Three hour flash flood
guidance ranges from 2-3 inches area wide. With next round of rain
this morning expected to produce an additional 1-2 inches in
spots, potential for flash flooding will need to monitored closely.
Categorical pops through the early afternoon before the front
finally makes a push east and we see decreasing pops west to east
by this evening.
.LONG TERM (Tonight through Tuesday)...
Big question is the weekend forecast which has fairly good model
agreement through Sunday morning on the evolution of an
overrunning event. With overnight lows fcst to be in the middle 30s
over all but our SW VA counties... where lows are going to be
hovering near freezing coupled with timing of pcpn, would not rule
out period of mixed pcpn very early Sunday morning over some spots
in SW VA. Will need to monitor this closely over the next day or so
in order to better refine pcpn type/duration in that area Sunday
morning.
By late Sunday guidance starts to diverge significantly with GFS
developing a gulf low by Monday night while the ECMWF forces
everything east leaving the area under influence of high pressure
and remaining rather dry. Even the GFS ensemble 500 mb heights are
strongly divergent with two bulls-eye lows showing up in the
members. The first is over western texas and other over western
Tennessee. Given the divergence of the solutions...went with a pure
blended solution of chance pops across the area for now.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 68 40 57 35 / 100 10 10 0
Knoxville McGhee Tyson Airport, TN 67 41 53 34 / 100 20 10 0
Oak Ridge, TN 66 41 52 33 / 100 10 10 0
Tri Cities Airport, TN 67 39 51 30 / 100 40 10 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.
TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
Southeast Greene-Southeast Monroe-Unicoi-Washington TN.
High Wind Warning until 3 PM EST this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.
VA...Wind Advisory until 3 PM EST this afternoon for Wise.
&&
EJHHazardous weather outlook, Nov 30, 3:45 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 345 AM EST WED NOV 30 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-010845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 345 AM EST WED NOV 30 2016 /245 AM CST WED NOV 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY ...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS THROUGH EARLY THIS AFTERNOON... ...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST NORTH CAROLINA...AND WISE COUNTY..VIRGINIA THROUGH EARLY THIS AFTERNOON... ...A SLIGHT CHANCE OF SEVERE STORMS EXISTS ACROSS THE CUMBERLAND PLATEAU AND PORTIONS OF EAST TENNESSEE THROUGH EARLY THIS AFTERNOON... ...FLASH FLOODING CONCERNS EXIST ACROSS THE CUMBERLAND PLATEAU COUNTIES DUE TO PERSISTENT TRAINING RAINFALL OVER THE LAST SEVERAL HOURS. FLASH FLOOD CONCERNS ALSO EXIST FOR THE PIGEON FORGE AND GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES... A STRONG LOW LEVEL JET OVER THE SOUTHERN APPALACHIANS THIS MORNING IS GENERATING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET. IN AREAS BELOW 3000 FEET...WINDS ARE SOUTHWEST AT 15 TO 30 MPH WITH GUSTS TO 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE BY LATE THIS AFTERNOON. A FRONTAL BOUNDARY MOVING THROUGH THE AREA TODAY WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND COLD AIR ALOFT...SOME OF THESE STORMS COULD CONTINUE TO BE STRONG AND TO SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN THREAT WILL BE HAIL, STRONG DAMAGING WINDS, AND TORNADOES. RAINFALL BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS UP TO 2 1/2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY.
In the hours before
Local storm report, Nov 30, 3:17 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
317 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
0130 AM TORNADO 2 N ATHENS 35.48N 84.60W
11/30/2016 MCMINN TN TRAINED SPOTTER
REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
HOUSES.
0142 AM TSTM WND DMG 3 S NIOTA 35.47N 84.55W
11/30/2016 MCMINN TN TRAINED SPOTTER
TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.
0200 AM HAIL 4 S ALCOA 35.74N 83.97W
11/30/2016 E0.88 INCH BLOUNT TN AMATEUR RADIO
NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.
0208 AM TSTM WND DMG GREENBACK 35.65N 84.18W
11/30/2016 LOUDON TN LAW ENFORCEMENT
POWER LINES DOWN.
0225 AM TSTM WND GST 3 SSW CLEVELAND 35.14N 84.88W
11/30/2016 E60.00 MPH BRADLEY TN TRAINED SPOTTER
0242 AM HAIL 3 SSE SEVIERVILLE 35.85N 83.56W
11/30/2016 M0.75 INCH SEVIER TN NWS EMPLOYEE
HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
40 MPH.
&&
TDOYLELocal storm report, Nov 30, 4:20 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 10 E CLEVELAND 35.18N 84.69W
11/30/2016 POLK TN TRAINED SPOTTER
STRUCTURAL DAMAGE TO SEVERAL BUILDINGS ALONG HWY 411 AND
STUMP STREET.
&&Local storm report, Nov 30, 4:35 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
435 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 3 NE ATHENS 35.48N 84.56W
11/30/2016 MCMINN TN TRAINED SPOTTER
DAMAGE AND INJURIES REPORTED IN DEERFIELD ESTATES. NO
FURTHER DETAILS AVAILABLE AT THIS POINT.
&&Special weather statement, Nov 30, 4:36 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 436 AM EST WED NOV 30 2016 TNZ016>018-042-044-046-VAZ005-006-008-301015- WASHINGTON TN-JOHNSON TN-HAWKINS TN-SULLIVAN TN-NORTHWEST CARTER TN- NORTHWEST GREENE TN-WASHINGTON VA-RUSSELL VA-SCOTT VA- 436 AM EST WED NOV 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...NORTHERN WASHINGTON...NORTHERN CARTER...SULLIVAN...EAST CENTRAL HAWKINS... NORTHWESTERN JOHNSON...WASHINGTON...SOUTHWESTERN RUSSELL...AND SOUTHEASTERN SCOTT COUNTIES AND THE CITY OF BRISTOL UNTIL 515 AM EST... AT 435 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAY...OR 8 MILES SOUTH OF KINGSPORT...MOVING NORTHEAST AT 55 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY...KINGSPORT...BRISTOL TN...BRISTOL VA...ELIZABETHTON... ABINGDON...JONESBOROUGH...CENTRAL...COLONIAL HEIGHTS...WALNUT HILL... OAK GROVE...SPURGEON...GRAY...MIDWAY...CHURCH HILL...BLUFF CITY... WATAUGA...SADIE...SOUTH HOLSTON DAM AND WARRIORS PATH S.P.. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3624 8269 3641 8280 3691 8215 3642 8181 TIME...MOT...LOC 0935Z 240DEG 46KT 3641 8260 AMP.23
Local storm report, Nov 30, 4:46 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
446 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG KNOXVILLE 35.97N 83.95W
11/30/2016 KNOX TN BROADCAST MEDIA
BUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY.
&&Special weather statement, Nov 30, 5:16 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 AM EST WED NOV 30 2016
VAZ002-301100-
WISE VA-
516 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WISE COUNTY AND THE CITY OF
NORTON UNTIL 600 AM EST...
AT 515 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG BLACK MOUNTAIN...OR 10 MILES WEST OF NORTON...MOVING NORTHEAST AT
60 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...APPALACHIA...POUND AND PARDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3713 8255 3703 8248 3699 8240 3683 8282
3685 8285 3687 8285 3689 8288 3693 8286
3698 8287 3699 8284 3701 8283 3701 8279
3703 8275 3704 8274 3705 8272 3712 8272
3715 8264 3720 8255
TIME...MOT...LOC 1015Z 239DEG 50KT 3694 8282
AMP.23The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:14 PM EST | Tornado Warning | MRX | Marion | 31 min |
| Nov 29, 11:41 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 23 min |
| Nov 29, 11:42 PM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 48 min |
| Nov 29, 11:58 PM EST | Tornado Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 47 min |
| Nov 30, 12:09 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 36 min |
| Nov 30, 12:11 AM EST | Areal Flood Advisory | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Nov 30, 12:23 AM EST | Tornado Warning | MRX | Bledsoe, Rhea | 24 min |
| Nov 30, 12:26 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 34 min |
| Nov 30, 12:34 AM EST | Tornado Warning | MRX | Bradley, Hamilton | 26 min |
| Nov 30, 12:54 AM EST | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 36 min |
| Nov 30, 1:14 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Nov 30, 1:20 AM EST | Tornado Warning | MRX | McMinn, Monroe | 25 min |
| Nov 30, 1:36 AM EST | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 24 min |
| Nov 30, 1:41 AM EST | Severe Thunderstorm Warning | MRX | Hamilton | 34 min |
| Nov 30, 1:43 AM EST | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 32 min |
| Nov 30, 1:54 AM EST | Tornado Warning | MRX | Blount, Loudon, Monroe | 36 min |
| Nov 30, 2:00 AM EST | Tornado Warning | MRX | Bradley, Hamilton, Polk | 30 min |
| Nov 30, 2:07 AM EST | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 23 min |
| Nov 30, 2:18 AM EST | Tornado Warning | MRX | Blount, Sevier | 27 min |
| Nov 30, 2:29 AM EST | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 2:41 AM EST | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 34 min |
| Nov 30, 2:44 AM EST | Tornado Warning | MRX | Blount, Loudon | 20 min |
| Nov 30, 3:03 AM EST | Severe Thunderstorm Warning | MRX | Knox | 27 min |
| Nov 30, 3:13 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 32 min |
| Nov 30, 3:24 AM EST | Tornado Warning | MRX | Morgan | 10 min |
| Nov 30, 3:41 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 34 min |
| Nov 30, 4:12 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more | 33 min |
| Nov 30, 4:16 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more | 3 hr |
| Nov 30, 4:19 AM EST | Areal Flood Advisory | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Nov 30, 4:36 AM EST | Special Weather Statement | MRX | Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:42 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more | 33 min |
| Nov 30, 4:51 AM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 37 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more | 52 min |
| Nov 30, 5:14 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 5:27 AM EST | Severe Thunderstorm Warning | MRX | Blount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more | 48 min |
| Nov 30, 5:30 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 30 min |
| Nov 30, 5:38 AM EST | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins, Union | 52 min |
| Nov 30, 5:46 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more | 44 min |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Claiborne, Hancock | 3 hr |
| Nov 30, 5:54 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 36 min |
| Nov 30, 6:14 AM EST | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 46 min |
| Nov 30, 6:24 AM EST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 51 min |
| Nov 30, 6:25 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 35 min |
| Nov 30, 6:47 AM EST | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 58 min |
| Nov 30, 7:14 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 46 min |
| Nov 30, 7:46 AM EST | Special Weather Statement | MRX | Bradley, Hamilton | 44 min |
| Nov 30, 7:47 AM EST | Special Weather Statement | MRX | Loudon | 43 min |
| Nov 30, 7:50 AM EST | Areal Flood Advisory | MRX | Blount, Loudon, Monroe | 3 hr |
| Nov 30, 8:18 AM EST | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 42 min |
| Nov 30, 8:26 AM EST | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 3 hr |
| Nov 30, 8:39 AM EST | Flash Flood Warning | MRX | Loudon, McMinn, Monroe | 3 hr |
| Nov 30, 9:01 AM EST | Special Weather Statement | MRX | Blount, Monroe, Polk, Sevier | 59 min |
| Nov 30, 9:56 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 64 min |
| Nov 30, 10:15 AM EST | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Nov 30, 10:18 AM EST | Severe Thunderstorm Warning | MRX | Sullivan | 27 min |
| Nov 30, 11:26 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe, Polk | 3 hr |
| Nov 30, 12:05 PM EST | Severe Thunderstorm Warning | MRX | Polk | 40 min |
| Nov 30, 1:26 PM EST | Areal Flood Advisory | MRX | Sevier | 109 min |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.